Creating Waves of Awareness
Yes. It is not a joke! It is the truth, told even by some good modern
medical doctors. During an acute viral infection, if the children
take drugs like aspirin, acetaminophen, salicylates, it can lead to a
fatal condition called Reye's syndrome. The organs like brain, liver,
kidneys are mainly affected and the victims may go into coma leading to death. The exact cause is unknown, but it is proved that the intake of
the above said drugs during an acute episode of viral infection is
very closely associated this syndrome.
A few among us may feel that, this is not that serious since only a small percentage of kids are affected here. Yes. All children
taking these medicines may not be affected, but, the point is, if
your own child is one among those "small percentage" of kids affected, then what is relevance in assessing the severity of this disease only on
the basis of incidence?
Hence, Think twice before you give these killer medicines to your children if you really love them.